Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 139, NWS Indianapolis, IN

December 23, 2015Delaware County, Madison County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Dec 23, 2015, 4:17 PM EST for Delaware County, Madison County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 4:17 PM EST (21:17 UTC)
Expired
Dec 23, 2015, 5:00 PM EST
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, IN, Madison County, IN

The radar

The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 1:28 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

904 
WUUS53 KIND 232117
SVRIND
INC035-095-232200-
/O.NEW.KIND.SV.W.0139.151223T2117Z-151223T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
417 PM EST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MADISON COUNTY IN CENTRAL INDIANA...
  NORTHERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 500 PM EST

* AT 417 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR FAIRMOUNT TO NEAR ANDERSON...MOVING NORTHEAST
  AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELWOOD...ALEXANDRIA...FRANKTON...EATON...SUMMITVILLE...GASTON...
  ORESTES AND RIGDON.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 241 AND 252.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR EAST CENTRAL
INDIANA.

LAT...LON 4034 8522 4012 8585 4038 8581 4038 8522
TIME...MOT...LOC 2117Z 244DEG 51KT 4038 8567 4014 8574 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

50
2 follow-up statements
554 
WWUS53 KIND 232137
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
437 PM EST WED DEC 23 2015

INC095-232147-
/O.CAN.KIND.SV.W.0139.000000T0000Z-151223T2200Z/
MADISON IN-
437 PM EST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR EAST CENTRAL
INDIANA.

LAT...LON 4022 8558 4038 8557 4038 8522 4034 8522
TIME...MOT...LOC 2137Z 244DEG 51KT 4049 8538 4025 8545 

$$

INC035-232200-
/O.CON.KIND.SV.W.0139.000000T0000Z-151223T2200Z/
DELAWARE IN-
437 PM EST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR NORTHERN DELAWARE COUNTY...

AT 437 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HARTFORD CITY TO NEAR MUNCIE...MOVING NORTHEAST
AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EATON AND GASTON. 

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 242 AND 252.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR EAST CENTRAL
INDIANA.

LAT...LON 4022 8558 4038 8557 4038 8522 4034 8522
TIME...MOT...LOC 2137Z 244DEG 51KT 4049 8538 4025 8545 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
542 
WWUS53 KIND 232153
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
453 PM EST WED DEC 23 2015

INC035-232202-
/O.EXP.KIND.SV.W.0139.000000T0000Z-151223T2200Z/
DELAWARE IN-
453 PM EST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE COUNTY WILL
EXPIRE AT 500 PM EST...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST FOR EAST CENTRAL
INDIANA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
INDIANAPOLIS.

LAT...LON 4022 8558 4038 8557 4038 8522 4034 8522
TIME...MOT...LOC 2150Z 244DEG 51KT 4049 8538 4025 8545 

$$

50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 2:38 PM EST, 1 hour 39 minutes earlier.

Area forecast discussion, Dec 23, 2:38 PM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
238 PM EST WED DEC 23 2015

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 208 PM EST WED DEC 23 2015

A STRONG LOW PRESSURE SYSTEM OVER MISSOURI WILL PUSH NORTHEAST
TOWARD THE GREAT LAKES TONIGHT AND SWEEP SHOWERS AND PERHAPS A
THUNDERSTORM ACROSS CENTRAL INDIANA AS A COLD FRONT PUSH ACROSS
THE STATE.

WEAK HIGH PRESSURE IS EXPECTED TO ARRIVE IN CENTRAL INDIANA IN
THE WAKE OF THE FRONT...RESULTING IN DRY AND MILD WEATHER ON
CHRISTMAS.

ON FRIDAY NIGHT AND SATURDAY...A WARM FRONT IS EXPECTED TO PUSH
NORTH INTO SOUTHERN INDIANA. THIS ALONG WITH LOW PRESSURE
DEVELOPING IN THE SOUTHERN PLAINS WILL RESULT IN WET WEATHER THIS
WEEKEND...PERHAPS WITH SOME HEAVY RAINS. THE ACTIVE AND WET
WEATHER IS EXPECTED TO CONTINUE INTO NEXT WEEK AS THE WARM FRONT
STALLS AND LOW PRESSURE OVER THE SOUTHERN PLAINS SLOWLY PUSHES
TOWARD THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 208 PM EST WED DEC 23 2015

SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS STRONG LOW PRESSURE IN
PLACE ACROSS NORTHERN MISSOURI. A WARM FRONT WAS FOUND ACROSS
NORTHERN ILLINOIS AND SOUTHERN MICHIGAN AS INDIANA WAS WITHING THE
WARM SECTOR WITH SOUTH TO SOUTHEAST SURFACE WINDS. DEW POINT TEMPS
WERE IN THE VERY MOIST 60S ALONG WITH TEMPS IN THE 60S AS WELL.
RADAR SHOWS A BAND OF THUNDERSTORMS OVER PADUCAH/S
AREA...PROGRESSING NORTHEAST WITHIN THE FLOW. AN INITIAL WAVE OF
SHOWERS NEAR THE WABASH RIVER WAS ALSO PUSHING NORTHEAST...BUT
BECOMING LESS ORGANIZED AS IT PROGRESSED.

MAIN FORECAST CHALLENGE WILL BE POPS. RAPID REFRESH PROGRESSES THE
SECOND WAVE OF SHOWERS AND STORMS ACROSS CENTRAL INDIANA DURING
THE 20Z-02Z TIME FRAME. RADAR MOSAICS SHOW LITTLE IN THE WAKE OF
THE WAVE...WITH DRY AIR INTRUDING INTO THE SYSTEM ACROSS WESTERN
MISSOURI AND WESTERN ARKANSAS WHERE DEW POINTS FALL INTO THE 30S.
MODELS SUGGEST BEST FORCING MOVES THROUGH AROUND 00Z ACROSS THE
FORECAST AREA ASSOCIATED WITH THE SHORT WAVE ALOFT. FORECAST
SOUNDINGS SHOW A VERY SATURATED COLUMN ACROSS THE AREA NEAR
00Z...WITH GOOD SUBSIDENCE AND DRYING PRESENT BY 06Z. THUS WILL
FOCUS CATEGORICAL POPS AS THE BEST FORCING MOVES THROUGH THE
AREA...BETWEEN 20Z AND 03Z...AND TREND LOWER FROM THERE. SEVERE
THREAT THIS AFTERNOON AND EARLY EVENING CANNOT BE RULED OUT AS
FAVORABLE SHEAR CONDITIONS CONTINUE TO EXISTS...HOWEVER CAPE AND
INSTABILITY APPEAR LIMITED...PARTICULARLY AS THE AFTERNOON
PROGRESSES.

AS FOR TEMPS WILL STICK CLOSE TO A BLEND AS COLDER AIR IS EXPECTED
TO ARRIVE IN THE WAKE OF THE COLD FRONT BUT PRESSURE GRADIENT IS
EXPECTED TO CONTINUE MIXING.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 208 PM EST WED DEC 23 2015

THIS PERIOD LOOKS TO BE DEFINED BY TWO WEATHER FEATURES. DRY
WEATHER INITIALLY FOLLOWED BY VERY WET WEATHER BEGINNING ON
FRIDAY NIGHT AND SATURDAY. THUS THE FOCUS WILL BE ON TEMPS
INITIALLY FOLLOWED BY POPS.

GFS AND NAM SUGGEST WEAK SURFACE HIGH PRESSURE SLOWLY PUSHING
ACROSS INDIANA AND THE SOUTHERN GREAT LAKES. FORECAST SOUNDINGS
THROUGH CHRISTMAS DAY SHOW A DRY SOUNDING AS SOUTHWEST FLOW ALOFT
PERSISTS. LITTLE IN THE WAY OF UPPER SUPPORT AVAILABLE. HOWEVER A
MODERATE BAROCLINIC ZONE APPEARS TO REMAIN IN PLACE ACROSS THE
AREA THROUGH CHRISTMAS. THUS WILL EXPECTED MAINLY SOME HIGH
PASSING CLOUDS AMID THE QUICK SOUTHWEST FLOW ALOFT...AND USE A
BLEND ON TEMPS...WHICH WILL REMAIN WELL ABOVE NORMAL THROUGH
CHRISTMAS.

ON SATURDAY NIGHT AS SURFACE HIGH PRESSURE DRIFTS EAST TO WESTERN
NEW YORK..NORTHEASTERLY SURFACE FLOW DEVELOPS AS A WARM FRONT
APPROACHES FROM THE SOUTH. THIS RESULTS IN STRENGTHENING OF THE
BAROCLINC ZONE ACROSS INDIANA...STRENGTHENING THE WARM FRONTAL
BOUNDARY. FORECAST SOUNDINGS ON SATURDAY NIGHT SHOW GOOD
SATURATION BY 06Z SAT IN THE LOWER LEVELS AMID STRONG WARM AIR
ADVECTION AND OVERRUNNING. BY 18Z SAT FORECAST SOUNDINGS SHOW
DEEP SATURATION THROUGH THE COLUMN AS THE WARM FRONT ACROSS
INDIANA IS EXPECTED TO AMPLIFY. FORECAST SOUNDINGS SOAR TO 1.50
WHICH IS PRETTY HIGH FOR THIS TIME OF THE YEAR. LITTLE FORCING
APPEARS IN PLACE ALOFT...HOWEVER THE 300K GFS ISENTROPIC SURFACE
SHOW VERY STRONG UPGLIDE...WITH SPECIFIC HUMIDITIES IN THE RANGE
OF 6-8 G/KG...AGAIN...VERY HIGH FOR THIS TIME OF YEAR. THUS WILL
TREND POPS ON FRIDAY NIGHT AND SATURDAY HIGHER THAN MAVMOS...WITH
CATEGORICAL ON SATURDAY...MAYBE EVEN A HEAVY RAIN MENTION. GIVEN
OUR EXPECTED CLOUDS AND RAIN WILL TREND LOWS WARMER THAN MAVMOS
AND HIGHS COOLER. FLASH FLOOD GUIDANCE HAS 3 HOUR VALUES NEAR 2
INCHES AND 6 HOUR VALUES NEAR 3 INCHES. ALTHOUGH THESE SHORT TERM VALUES
ARE UNLIKELY TO BE REACHED IN THOSE TIME FRAMES...THEY MAY BE
REACHED OVER MUCH LONGER TIME FRAMES INTO NEXT WEEK. FLOODING
WILL BECOME MORE OF CONCERN AS THIS EVENT PLAYS OUT INTO NEXT
WEEK.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

ISSUED AT 232 PM EST WED DEC 23 2015

MODELS CONTINUE TO SHOW A SURFACE TROUGH STRADDLED ACROSS INDIANA
AT THE START OF THIS PERIOD AS PULSES OF ENERGY EJECT FROM THE
DEEP WESTERN TROUGH. THE MODELS ARE IN FAIRLY GOOD AGREEMENT THAT
A LARGE CHUNK OF ENERGY WILL LIFT AS A CLOSED SURFACE AND UPPER
LOW NORTHEAST NORTHEAST FROM MEXICO SATURDAY NIGHT TO THE GREAT
LAKES BY TUESDAY. THROUGHOUT THIS TIME FRAME SEVERAL ROUNDS OF
HEAVY RAIN WILL YIELD A MULTI DAY TOTAL OF 2 TO 5+ INCHES OF RAIN.
PER PREVIOUS DISCUSSION...MODEL PRECIPITABLE WATER VALUES WOULD BE
ANOMALOUSLY HIGH CLIMATOLOGICALLY SPEAKING...99TH PERCENTILE OR
GREATER... NEARING THE MAXIMUM EXPECTED VALUE FOR THE TIME OF
YEAR. IN ADDITION INSTABILITY INDICES SUGGEST AT LEAST A CHANCE OF
THUNDER ACROSS AT LEAST SOME PORTION OF CENTRAL INDIANA SATURDAY
THROUGH MONDAY. THE UPSHOT OF THIS SUGGESTS A STRONG POTENTIAL
FOR FLOODING. THE BIGGEST UNCERTAINTY AT THIS POINT IS WHERE THE
SURFACE BOUNDARY AND SUBSEQUENT HEAVIEST RAINFALL OCCURS AND THUS
WHICH RIVERS MAY SHOW GREATEST POTENTIAL FOR FLOOD.

TUESDAY AND WEDNESDAY...ONE MORE...BUT NOT THE LAST...PIECE OF
ENERGY EJECTS FROM THE WESTERN TROUGH APPROACHING INDIANA
WEDNESDAY. AT THE MOMENT THIS SHORT WAVE APPEARS DETACHED FROM
THE DEEP LAYERED MOISTURE ACROSS THE GULF STATES AND THUS LIKELY
ONLY TO BE A LIGHT PRECIPITATION PRODUCER.

HAVE CONTINUED WITH A BLEND OF MODELS SOLUTIONS FOR TEMPERATURES
WHICH WILL CONTINUE NEAR OR ABOVE NORMAL THROUGH THE FORECAST
PERIOD.

&&

.AVIATION /DISCUSSION FOR 231800Z TAFS/...

ISSUED AT 1151 AM EST WED DEC 23 2015

WINDS 19020G30KTS ON AVERAGE BECOME 24020G30KTS AFTER 240300Z WILL
BE ONE CONCERN. THUNDERSTORMS GUSTING TO NEAR 50 KTS AND ISOLATED
TORNADOES ALSO POSSIBLE THROUGH 232300Z.

DECKS WILL BE AT OR BELOW 3000 FT AND MAINLY BELOW 2000 FT UNTIL
COLD FRONT PASSES 03Z-05Z. VISIBILITY WILL BE P6SM. IFR DECKS AND
VISIBILITY WILL OCCUR DURING THUNDERSTORMS.

ALL THIS THE RESULT OF STRONG LOW PRESSURE TRACKING FROM EASTERN
KANSAS NORTHEAST TO THE UPPER GREAT LAKES DURING THE PERIOD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....TUCEK
AVIATION...TUCEK
Hazardous weather outlook, Dec 23, 4:43 AM EST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 AM EST WED DEC 23 2015

INZ021-028>031-035>049-051>057-060>065-067>072-240945-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
443 AM EST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS. LARGE HAIL. ISOLATED TORNADOES.
LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

TIMING: 2 TO 10 PM.

DISCUSSION: A STRONG STORM SYSTEM WILL PUSH A COLD FRONT ACROSS
CENTRAL INDIANA TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: MORE RAIN AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY
THROUGH MONDAY AND THE THREAT FOR RIVER FLOODING WILL INCREASE.

DISCUSSION: ANOTHER STRONG SYSTEM IS EXPECTED THIS WEEKEND.
HEAVY RAIN FROM RECENT SYSTEMS...AND LATER ONES MAY LEAD TO
FLOODING. CENTRAL INDIANA WILL FINISH OUT THE YEAR IN A WARM AND
ACTIVE WEATHER PATTERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Dec 23, 3:48 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     DANVILLE                39.76N  86.52W
12/23/2015  M61 MPH          HENDRICKS          IN   AMATEUR RADIO

            MEASURED ON THE WEST SIDE OF DANVILLE

&&

ELB
Local storm report, Dec 23, 3:53 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
353 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 S CLAYTON             39.67N  86.52W
12/23/2015                   HENDRICKS          IN   AMATEUR RADIO

            BARN DOOR BLEW IN NEAR US40 AND ZERO ROAD

&&

ELB
Local storm report, Dec 23, 3:59 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     GREENWOOD               39.62N  86.11W
12/23/2015                   JOHNSON            IN   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS DOWN NEAR OLIVE BRANCH ROAD
            AND SR135

&&

ELB
Local storm report, Dec 23, 4:07 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 S CARMEL              39.94N  86.11W
12/23/2015                   HAMILTON           IN   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS DOWN... WINDS MEASURED AT
            58MPH

&&

ELB
Local storm report, Dec 23, 4:09 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     SEYMOUR                 38.96N  85.89W
12/23/2015  M69 MPH          JACKSON            IN   AWOS

&&

ELB
Local storm report, Dec 23, 4:15 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
415 PM EST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     ELWOOD                  40.28N  85.84W
12/23/2015                   MADISON            IN   TRAINED SPOTTER

            TREES AND A FLAGPOLE DOWN

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 12:25 PM ESTSpecial Weather StatementINDFountain, Parke, Tippecanoe, Vermillion, Vigo, Warren20 min
Dec 23, 12:47 PM ESTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren43 min
Dec 23, 12:53 PM ESTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion52 min
Dec 23, 1:20 PM ESTSpecial Weather StatementINDHancock, Johnson, Marion40 min
Dec 23, 1:44 PM ESTSevere Thunderstorm WarningINDCarroll16 min
Dec 23, 1:57 PM ESTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan33 min
Dec 23, 2:12 PM ESTTornado WarningINDDaviess, Knox18 min
Dec 23, 2:27 PM ESTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 1 more33 min
Dec 23, 2:57 PM ESTSevere Thunderstorm WarningINDBrown, Clay, Daviess, Greene, Lawrence, Martin and 4 more33 min
Dec 23, 3:21 PM ESTSevere Thunderstorm WarningINDBoone, Hamilton, Hancock, Hendricks, Marion39 min
Dec 23, 3:25 PM ESTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more35 min
Dec 23, 3:57 PM ESTSevere Thunderstorm WarningINDBartholomew, Decatur, Delaware, Hamilton, Hancock, Henry and 5 more33 min
Dec 23, 4:26 PM ESTSevere Thunderstorm WarningINDDelaware, Henry, Randolph34 min
Dec 23, 5:33 PM ESTSevere Thunderstorm WarningINDDaviess, Martin27 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.